# SDR 06FDEA0641

- Difficulty date: February 10, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310
- Aircraft serial: 394
- Aircraft time: 41,168 hours, 19,486 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin Panel
- Condition: Unknown
- Location: Lt Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND REPAIR LOCATED LT AILERON WS 513-538. LOWER SURFACE. REPAIR REQUIRES EVALUATION FOR MAJOR   MINOR DETERMINATION AND IF THE REPAIR ACCOMPLISHED USING FAA APPROVED DATA.
